# SDR ASAA9840066

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 654482515
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SAN - FLT 501 - ON DEPARTURE FROM SAN, RAISED LANDING GEAR NORMALLY BUT WHEN SELECTED GEAR HANDLE TO OFF, THE RIGHT GEAR EXTENDED UNCOMMANDED.  PLACED GEAR HANDLE BACK TO UP, THEN RETURNED GEAR HANDLE TO OFF POSITION AND THE RIGHT GEAR REMAINED UP.   CONTINUED TO SEA WHERE EXTENDED NORMALLY AND ACFT LANDED WITHOUT INCIDENT.  SEA MAINTENANCE REPLACED THE RIGHT MLG LOCK ACTUATOR.  COMPLETED GEAR SWING AND EMERGENCY EXTENSION CHECK, AND THE GEAR OPERATED NORMALLY.  (M)
